# SDR AALA202009149021

- Difficulty date: September 1, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 18,595 hours, 7,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7507188
- Condition: Corroded
- Location: Bs 500d-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; FOUND RT TRANSITION PANEL CORROSION SPOTS BETWEEN 500D AND 500G AND STR 26 R.  REPLACED TRANSITION PANEL, REF SRM 51-40-02.
